I upped the dose to 700mg and feel sides getting a bit too heavy for me to deal with at work. Mainly because I get up at 5:30am and work 12 hour shifts, the first 2 hours of my day are terrible so will reduce back to 70mg ED. I want to be able to make the whole 10 weeks, looking a bit leaner and stomach is noticeably tighter with 1kg up on the scale so far so it’s not all bad
700ng is indeed a high dose of tren.
What are the side effects which are making your uncomfortable at work? General heating up? Irritation?
Feeling faint and hard to balance, low blood sugar, irritated and painful stomach, feeling out of breath when barely moving. Hot flushes, anxiety, increased heart rate and sometimes a little bit of a panic attack when I feel like I’m about to pass out.
It was bearable at 70mg and even 80mg ED, but 100mg ED has been a whole new level for me, it’s amplified the sides a lot and I think it’s best for me to drop the dose back down instead of attempting to battle the sides and being uncomfortable. At least I’ve found my limit now and where my sweet spot is so hopefully in future I won’t ever have to feel like that again